# SDR KBM2006F00175

- Difficulty date: April 4, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 2,881 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 505006902
- Condition: Spinning
- Location: Cockpit
- Part time: 263 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DG, UNIT SPINS IN FLIGHT, REMOVED AND REPLACED.  (K)
